Equaline All Day Allergy, Original Prescription Strength, Tablets
Cetirizine hydrochloride tablets, 10 mg (antihistamine). Indoor & outdoor allergies. 24 Hours Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Compare to Zyrtec active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, Division of McNeil-PPC Inc., distributor of Zyrtec). 100% quality guaranteed. Like it or let us make it right. Thats our quality promise. Questions or comments? 877-932-7948. Other information: Store between 20-25 degrees C (68-77 degrees F). Do not use if printed foil under cap is broken or missing.